# SDR CA150114004

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 9,568 hours
- Engine: Garrtt TFE7312
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 45571001920
- Condition: Departed
- Location: Rt Wing Root
- Part time: 10,307 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH ENGINE FOD INJESTION, WING TO FUSELAGE FAIRING LEADING EDGE RUBBING STRIP CAME LOOSE AND WENT THROUGH ENGINE IN FLIGHT. PROBLEM KNOWN BY LEARJET (KNOW FOR COMING OFF BUT NOT GOING THROUGH THE ENGINE), SB45-57-10 ALREADY EXISTS TO REPLACE THE EXISTING STRIP BY A NEW ONE MADE FROM A DIFFERENT MATERIAL AND A DIFFERENT METHOD TO INSTALL STRIP.
